| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 21-24


K. Parand, M. Shahini, A. Taghavi
      Generalized Laguerre polynomials and rational Chebyshev collocation method for solving unsteady gas equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1005-1011.

A. Beitollahi, P. Azhdari
      Some fixed point theorems in fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1013-1019.

M. Saha, D. Dey
      Some results on fixed points of mappings in a 2-metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1021-1028.

A. Singh
      On CR-structures and F-structure satisfying F^{2K+P}+F^P=0
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1029-1035.

M. Mansour
      Determining the k-generalized Gamma function \Gamma_k(x) by functional equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1037-1042.

D. Khattar, R. K. Mohanty, S. Bansal
      Chaos in a class of nonlinear differential systems
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1043-1048.

M. I. Garcia-Planas
      A complete system of structural invariants for singular systems under proportional and derivative feedback
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1049-1057.

N. M. A. Nik Long, Z.K. Eshkuvatov, M. Abdulkawi
      Semi-bounded solutions of singular integral equations of Cauchy type
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1059-1066.

M. F. Al-Jamal, E. A. Rawashdeh
      The approximate solution of fractional integro-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1067-1078.

U. M. Swamy, Ch. Santhi Sundar Raj, B. Venkateswarlu, S. Ramesh
      Compactifications of discrete spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1079-1084.

N. Alaa, N. Idrissi Fatmi, I. Mounir
      Weak solutions for some quasilinear parabolic systems with data measures and arbitrary growth nonlinearities
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1085-1099.

S. K. Datta, S. Kar
      On the generalised growth properties of composition of entire functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1101-1111.

Lin Jin
      Analytical approach to the modified equal width equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1113-1119.

A. H. M. Murid, Laey-Nee Hu
      Numerical conformal mapping of bounded multiply connected regions by an integral equation method
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1121-1147.

U. K. Misra, M. Misra, N. Subramanian, P. Samanta
      A study on a subset of absolutely convergent sequence space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1149-1157.

A. Shakor S. Teim
      On a subclass of univalent uniformly convex functions defined by certain linear operator
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1159-1173.

V. Swaminathan, Y. B. Venkatakrishnan
      Bipartite theory of mixed domination
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1175-1180.

S. (Inag) Cenberci, H. Senay
      The Diophantine equation x^2 + q^m = p^n
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1181-1191.

K. Al-Shaqsi, M. Darus
      On certain class of harmonic univalent functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1193-1207.

Ch. Bakkari
      P-Bezout property in pullbacks
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 21-24, 1209-1213.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |